Règle maximale

Jean Pellaumail

Séminaire de probabilités de Strasbourg (1982)

  • Volume: 16, page 469-489

How to cite


Pellaumail, Jean. "Règle maximale." Séminaire de probabilités de Strasbourg 16 (1982): 469-489. <http://eudml.org/doc/113401>.

author = {Pellaumail, Jean},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {weak solutions; semi-martingale; existence of a maximal element},
language = {fre},
pages = {469-489},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Règle maximale},
url = {http://eudml.org/doc/113401},
volume = {16},
year = {1982},

AU - Pellaumail, Jean
TI - Règle maximale
JO - Séminaire de probabilités de Strasbourg
PY - 1982
PB - Springer - Lecture Notes in Mathematics
VL - 16
SP - 469
EP - 489
LA - fre
KW - weak solutions; semi-martingale; existence of a maximal element
UR - http://eudml.org/doc/113401
ER -


  1. [1] D.J. Aldous, Limit theorems for subsequences of arbitrarily dependent sequences of random variables, Z. für Wahr.40, 59-82, 1977. Zbl0571.60027MR455090
  2. [2] P. Billingsley, Convergence of probability measures, Wiley and sons, New York, 1968. Zbl0172.21201MR233396
  3. [3] C. Dellacherie, P.A. Meyer, Probabilités et potentiel, théorie des martingales, Herman, Paris, 1980. Zbl0464.60001MR566768
  4. [4] J. Jacod, Calcul stochastique et problèmes de martingales, Lect. Notes in Math, 724, Springer Verlag, Berlin, 1979. Zbl0414.60053MR542115
  5. [5] J. Jacod, J. Memin, Existence of weak solutions for stochastic differential equations driven by semimartingales. Preprint. Zbl0454.60057MR609691
  6. [6] Krylow, Quasi diffusion processes, Theory of probability and applications, 1966. Zbl0202.47502
  7. [7] M. Metivier, J. Pellaumail, Notions de base sur l'intégrale stochastique, Séminaire de Probabilités de Rennes, 1976. 
  8. [8] M. Metivier, J. Pellaumail, Stochastic integration, Academic Press, 1980. Zbl0463.60004MR578177
  9. [9] P.A. Meyer, Convergence faible et compacité des temps d'arrêt, d'après Baxter et Chacon, Sém. Proba. XII, 411-423, Lect. Notes in Math.649, Springer Verlag, Berlin, 1978. Zbl0378.60022MR520015
  10. [10] J. Pellaumail, Quelques remarques sur l'intégrale stochastique, Séminaire de Probabilités XIV, Lect. Notes in Math784, Springer Verlag, 1980. Zbl0427.60061MR522998
  11. [11] J. Pellaumail, Solutions faibles et semimartingales, Séminaire de Probabilités XV, Lect. Notes in Math850, Springer Verlag1981. Zbl0468.60057MR622588
  12. [12] J. Pellaumail, Convergence en règle, C.R.A.S.290 (A), 289-291, 1980. Zbl0427.60062MR566415
  13. [13] J. Pellaumail, Solutions faibles pour des processus discontinus, C.R.A.S.290 (A), 431-433, 1980. Zbl0427.60063MR568363
  14. [14] P. Priouret, Processus de diffusion et équations différentielles stochastiques, Lect. Notes in Math; 390, Springer Verlag, 1974. Zbl0363.60064MR445625
  15. [15] Yu V. Prokhorov, Probability distributions in functional spaces, Uspelin Matem. Nank., N.S. 55, 167, 1953. 
  16. [16] A.V. Shorokhod, Limit theorems for stochastic processes, Theor. Proba. and Appli.1, 261-290 (SIAM Translation), 1956. Zbl0074.33802
  17. [17] D.W. Stroock, S.R.S. Varadhan, Diffusion processes with continuous coefficients, com. in Pure and Appl. Math. Vol. 22, 1969. Zbl0175.44802
  18. [18] D.W. Stroock, S.R.S. Varadhan, Multidimensional diffusion processes, Springer Verlag (Grundlehren S. 233), Berlin, 1979. Zbl0426.60069MR532498
  19. [19] P. Bremaud, M. Yor, Changes of filtrations and of probability measures, Z. für Wahr, 45, 269-295, 1978. Zbl0415.60048MR511775
  20. [20] D.W. Strook and M. Yor, On entremal solutions of martingale problems, Ann. Scient. Ec. Norm. Sup.4e série, t. 13, 1980, p. 95 à 164. Zbl0447.60034MR584083
  21. [21] D.L. Burkholder, Martingale transforms, Ann. Math. Statist.37, 1495-1505 (1966). Zbl0306.60030MR208647
  22. [22] R. Douglas, On extremal measures and Subspace Density, Michigan Math J., Vol. 11, 1964, p. 644-652. Zbl0121.33102MR185427
  23. [23] H. Kunita and S. Watanabe, On square integrable martingales, Nagoya Math. J. Vol. 30, 1967, p. 209-245. Zbl0167.46602MR217856
  24. [24] J. Jacod and M. Yor, Etude des solutions extrémales et représentation intégrale des solutions pour certains problèmes de martingales (Z. für Wahr., Vol. 38, 1977, p. 83-125). Zbl0346.60032MR445604
  25. [25] M. Yor, Convergence de martingales dans L1 et dans H1, C.R. Acad. Sci.Paris, t. 286, 1978, p..571-573. Zbl0382.60049MR489806

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.